# SDR GTIA9900914

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FS 211 R61 WEB HAS CORROSION AND BULGING AREA UNDER EXISTING REPAIR.  REMOVED WEB AND DOUBLER FABRICATED NEW WEB PER DC9 SRM 53-11-1 FIGURE 11 SHEET 1 AND 2 LOCATED AND DRILL HOLE TO EXISTING FASTENER HOLES ALODINED PER DC9 SRM 51-10-3 PAGE 15 (22A) PRIMED PER DC9 SRM 51-10-3 PAGE 16 (24A).
